×

zbMATH — the first resource for mathematics

Description of contraction operators which are similar to unitary operators. (English. Russian original) Zbl 0161.11601
Funct. Anal. Appl. 1, 33-52 (1967); translation from Funkts. Anal. Prilozh. 1, No. 1, 38-60 (1967).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. M. Gel’fand, Remarks on the work of H. K. Barry ”Biorthogonal systems and bases in Hilbert space,” Uchen. zap. Moskovskogo un-ta (Scientific Reports from Moscow University),148; Matematika,4, 224-225 (1951).
[2] I. Ts. Gokhberg and M. G. Krein, The multiplicative representation of characteristic functions of operators which are nearly unitary, DAN SSSR,164, No. 4, 732-735 (1965).
[3] B. S. Nagy and C. Foias, Sur les contraction de l’espace de Hilbert.X, Contractions similaires à des transformations unitaires, Acta Sci. Math.,26, No. 1-2, 79-91, Szeged (1965). · Zbl 0138.38905
[4] I. Ts. Gokhberg and M. G. Krein, Triangular representations of linear and multiplicative representations of their characteristic functions, DAN SSSR (in press). · Zbl 0161.34505
[5] B. S. Nagy, Uniformly bounded linear transformations in Hilbert Space, Acta Sci. Math.,11, 152-157, Szeged (1946/48). · Zbl 0029.30501
[6] B. S. Nagy and C. Foias, Sur les contractions de l’espace de Hilbert. VIII. Fonctions caractéristiques. Modèles fonctionnels, Acta Sci. Math.,25, No. 1-2, 38-71, Szeged (1964). · Zbl 0125.06604
[7] V. T. Polyatskii, Introduction to the triangular form of some nonunitary operators, Dissertation, Odessa (1959).
[8] I. Ts. Gokhberg and M. G. Krein, The factorization of operators in Hilbert Space, Acta Sci. Math.,25, No. 1-2, 90-123, Szeged (1964).
[9] M. A. Barkar? and I. Ts. Gokhberg, The factorization of operators along a discrete chain of projections in a Banach space, Matematicheskii issledovaniya,1, No. 1, 32-54, Kishinev (1966).
[10] M. A. Barkar? and I. Ts. Gokhberg, The factorization of operators i?? a Banach space, Matematicheskie issledovaniya,1, No. 2, 98-129 (1966).
[11] Yu. P. Ginzburg, Multiplicative representations of operator functions of bounded type, UMN,22, No. 1, 165-167 (1967).
[12] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc.,90, 193-254 (1959). · Zbl 0093.10001 · doi:10.1090/S0002-9947-1959-0104919-1
[13] K. I. Babenko, Adjoint functions, DAN SSSR,62, No. 2, 157-160 (1948).
[14] A. S. Markus, Some indications of the completeness of a system of root vectors in a Banach Space, Mat. sb.,70, No. 4, 526-561 (1966).
[15] M. S. Livshits, The spectral decomposition of linear nonself-adjoint operators, Mat. sb.,34, No. 1, 145-198 (1954). · Zbl 0057.10002
[16] M. S. Brodskii and M. S. Livshits, Spectral analysis of nonself-adjoint operators and intermediate systems, UMN,13, No. 1, 3-85 (1958).
[17] L. A. Sakhnovich, Dissipative operators with absolutely continuous spectra, DAN SSSR, 167, No. 4, 760-763 (1966).
[18] A. B. Strauss, Characteristic functions of linear operators, Izv. AN SSSR, ser. matem.,24, 43-74 (1960).
[19] I. Ts. Gokhberg and M. G. Krein, Introduction to the theory of nonself-adjoint operators in Hilbert space, Nauka, Moscow (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.